To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Banach spaces with very f… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Banach spaces with very few operators

Journal article
Authors Sophie Grivaux
Maria Roginskaya
Published in Astérisque
Issue 380
Pages 355-397
ISSN 0303-1179
Publication year 2016
Published at Department of Mathematical Sciences, Analysis and Probability Theory
Pages 355-397
Language en
Subject categories Mathematics

Abstract

If X is a separable infinite dimensional Banach space, the only general operators which are known to exist on X are of the form I+K, where is a scalar and K is a compact operator (obtained as a limit in norm of finite rank operators). We present here a remarkable construction, due to S. Argyros and R. Haydon, of spaces on which every operator can be written as the sum of a scalar operator and a compact operator.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?